You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Countable Teichmüller Modular Group
Transactions of the American Mathematical Society
Vol. 357, No. 8 (Aug., 2005), pp. 3119-3131
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/3845091
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We construct an example of a Riemann surface of infinite topological type for which the Teichmüller modular group consists of only a countable number of elements. We also consider distinguished properties which the Teichmüller space of this Riemann surface possesses.
Transactions of the American Mathematical Society © 2005 American Mathematical Society